# SDR SIMA20130705005

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 21,662 hours, 18,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND LIGHTED EMERGENCY "EXIT" SIGN ON THE AFT SIDE OF THE AFTER GALLEY WALL IN FRONT OF ROW 3 BC, DID NOT ILLUMINATE. ACFT REMOVED FROM SERVICE.  FOUND BACK SHELL LOOSE ON CONNECTER P8003,  TIGHTENED CONNECTER IAW SWPM 20-50-00. OPS CHECKED GOOD IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
